×

zbMATH — the first resource for mathematics

Singular solutions of some nonlinear elliptic equations. (English) Zbl 0457.35031

MSC:
35J60 Nonlinear elliptic equations
35A20 Analyticity in context of PDEs
35B25 Singular perturbations in context of PDEs
35C20 Asymptotic expansions of solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bellman, R., Stability theory of differential equations, () · Zbl 0052.31505
[2] {\scBenilan Ph.} & {\scBrezis} H., Nonlinear problems related to the Thomas-Fermi equation (in preparation).
[3] Berger, M.; Gauduchon, P.; Mazet, E., Le spectre d’une variété riemannienne, () · Zbl 0141.38203
[4] Brezis, H., Opérateurs maximaux monotones et semi-groupes de contractions dans LES espaces de Hilbert., (1973), North-Holland Amsterdam · Zbl 0252.47055
[5] Brezis, H., Equations d’évolution du second ordre associées à des opérateurs monotones, Israël J. math., 12, 51-60, (1972) · Zbl 0248.47026
[6] Brezis, H.; Lieb, E.H., Long range atomic potentials in Thomas- theory, Comm. math. phys., 65, 231-246, (1979) · Zbl 0416.35066
[7] {\scBrezis} H. & {\scVeron} L., Removable singularities of some nonlinear elliptic equations, Archs ration. Mech. Analysis (to appear).
[8] Folland, G.B., Introduction to partial differential equations, () · Zbl 0371.35008
[9] Fowler, R.H., Further studies on Emden’s and similar differential equations, Q. jl. math., 2, 259-288, (1931) · Zbl 0003.23502
[10] Gilbarg, D.; Trudinger, N.S., Elliptic partial differential equations of second order, (1977), Springer-Verlag · Zbl 0691.35001
[11] Hille, E., Some aspects of the Thomas-Fermi equation, J. analyse math., 23, 147-170, (1970) · Zbl 0208.11501
[12] Kato, T., Schrödinger operators with singular potentials, Israël J. math., 13, 135-148, (1973)
[13] Lieb, E.H.; Simon, B., The Thomas-Fermi theory of atoms, molecules and solids, Adv. math., 23, 22-116, (1977) · Zbl 0938.81568
[14] Sommerfeld, A., Asymptotishe integration der differential-gleichung des Thomas-fermischen atoms, Z. für phys., 78, 283-308, (1932) · JFM 58.1353.03
[15] Taliaferro, S.D., Asymptotic behaviour of solutions u″ = φ(t) yλ, J. math. analysis applic., 66, 95-134, (1978) · Zbl 0399.34048
[16] {\scVeron} L., Equations d’évolution semi-linéaires du second ordre dans L1, Rev. Roumaine Math. Pures et Appl. (to appear).
[17] Veron, L., Coercivité et propriétés régularisantes des semigroupes non linéaires dans LES espaces de Banach, Publications mathématiques de l’univ. de besançon, Fasc., 3, (1977)
[18] {\scVeron} L., Comportement asymptotique des solutions d’équations elliptiques semi-linéaires dans \( R\^{}\{N\}\), to appear in Annali. Mat. pura appl.
[19] Veron, L., Solutions singulières d’équations elliptiques semilinéaires, C.r. acad. sci., Paris, 288, série A, 867-869, (1979) · Zbl 0404.35044
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.